# SDR 2023FA0000274

- Difficulty date: May 19, 2023
- Submitted: May 25, 2023
- Operation: General aviation
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Part number: 3A0078
- Part serial: MAF01539
- Condition: Cracked
- Part time: 28,998 hours, 12,565 cycles
- Component: Engine, Iae
- Component part number: V2527A5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 CRACKS NOT CONTAINED WITHIN AREA A1. OUT OF SUBTASK 72-50-00-230-071 ACCEPTANCE LIMITS. LIFE LIMITED PART (LLP) TO BE RETIRED WITH 12565 CYCLES SINCE NEW (LLP LIMIT IS 20000 CYCLES)
